MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US EMSYS LNR AOX N 50X36; HIP IMPLANT : ACETABULAR LINER

DEPUY ORTHOPAEDICS INC US EMSYS LNR AOX N 50X36; HIP IMPLANT : ACETABULAR LINER
Catalog Number 472250036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Thayer school of engineering at dartmouth first report of retrievals for statement of work 10 for q3 of 2025.Darthmouth is the research location, and not the facility of placement.A depuy synthes implant was revised and reviewed for analysis reason for revision: revision due to infection.Moderate metal transfer noted on the femoral head.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.A search of the medtech orthopedics nonconformance (nc) quality system found no nc¿s associated with this product472250036/lot4831258 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the medtech orthopedics nonconformance (nc) quality system found no nc¿s associated with this product472250036/lot 4831258 combination.Added: d10 concomitant.

Brand Name
EMSYS LNR AOX N 50X36
Common Device Name
HIP IMPLANT : ACETABULAR LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23467187
Report Number1818910-2025-19043
Device Sequence Number13041200
Product Code LPH
UDI-Device Identifier10603295501244
UDI-Public(01)10603295501244(17)300531(10)4831258
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221636
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number472250036
Device Lot Number4831258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE HD CER 36 -2
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown